Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 29, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 21, 2016, 4:27 PM EDT. It took effect at Apr 22, 2016, 8:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2016, 4:27 PM EDT (20:27 UTC)
- In effect from
- Apr 22, 2016, 8:00 AM EDT
- Expired
- Apr 23, 2016, 2:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
620 WHUS73 KIWX 212027 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 427 PM EDT THU APR 21 2016 LMZ043-046-220430- /O.NEW.KIWX.MF.Y.0003.160421T2027Z-160422T0600Z/ /O.NEW.KIWX.SC.Y.0029.160422T1200Z-160423T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 427 PM EDT THU APR 21 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 2 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM FRIDAY TO 2 AM EDT SATURDAY. * VISIBILITY: ONE QUARTER OF A MILE OR LESS THROUGH LATE TONIGHT. * WINDS: NORTH 15 TO 25 KNOTS FRIDAY WITH GUSTS TO 30 KNOTS DIMINISHING TO 10 TO 20 KNOTS FRIDAY NIGHT AND BECOMING NORTHEAST. * WAVES: BUILDING TO 4 TO 7 FEET FRIDAY AND THEN SUBSIDING TO 3 TO 6 FEET LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
643 WHUS73 KIWX 220257 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 PM EDT THU APR 21 2016 LMZ043-046-221100- /O.CON.KIWX.MF.Y.0003.000000T0000Z-160422T0600Z/ /O.CON.KIWX.SC.Y.0029.160422T1200Z-160423T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1057 PM EDT THU APR 21 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 2 AM EDT SATURDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 2 AM EDT SATURDAY. * VISIBILITY: ONE QUARTER OF A MILE OR LESS POSSIBLE THROUGH LATE TONIGHT. * WINDS: NORTH 15 TO 25 KNOTS FRIDAY WITH GUSTS TO 30 KNOTS DIMINISHING TO 10 TO 20 KNOTS FRIDAY NIGHT AND BECOMING NORTHEAST. * WAVES: BUILDING TO 4 TO 7 FEET FRIDAY AND THEN SUBSIDING TO 3 TO 6 FEET LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
422 WHUS73 KIWX 220824 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 424 AM EDT FRI APR 22 2016 LMZ043-046-221630- /O.EXT.KIWX.SC.Y.0029.160422T1200Z-160423T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 424 AM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM EDT SATURDAY. * WINDS: NORTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS THIS AFTERNOON. WINDS DIMINISHING TO 10 TO 20 KNOTS TONIGHT AND BECOMING NORTHEAST. * WAVES: BUILDING TO 4 TO 7 FEET TODAY AND THEN SUBSIDING TO 3 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
564 WHUS73 KIWX 221441 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 AM EDT FRI APR 22 2016 LMZ043-046-222245- /O.EXT.KIWX.SC.Y.0029.000000T0000Z-160423T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 AM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT SATURDAY. * WINDS: NORTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS THIS AFTERNOON. WINDS DIMINISHING TO 10 TO 20 KNOTS TONIGHT AND BECOMING NORTHEAST. * WAVES: BUILDING TO 4 TO 7 FEET TODAY AND THEN SUBSIDING TO 3 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
835 WHUS73 KIWX 221954 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 354 PM EDT FRI APR 22 2016 LMZ043-046-230400- /O.CON.KIWX.SC.Y.0029.000000T0000Z-160423T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 354 PM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY. * WINDS: NORTH 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS THIS EVENING. * WAVES: 4 TO 7 FEET THIS EVENING...SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
474 WHUS73 KIWX 230132 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 932 PM EDT FRI APR 22 2016 LMZ043-046-230600- /O.CON.KIWX.SC.Y.0029.000000T0000Z-160423T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 932 PM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY. * WINDS: NORTH 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS THIS EVENING. * WAVES: 3 TO 5 FEET THIS EVENING...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 3:45 PM EDT, 42 minutes earlier.
Area forecast discussion, Apr 21, 3:45 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EDT THU APR 21 2016
.SYNOPSIS...
ISSUED AT 334 PM EDT THU APR 21 2016
SHOWERS AND A FEW THUNDERSTORMS WILL IMPACT THE REGION INTO
TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT THE
STRONGEST STORMS COULD PRODUCE SMALL HAIL. RAIN CHANCES WILL
LINGER INTO FRIDAY MAINLY ALONG AND SOUTHEAST OF INTERSTATE 69.
LOWS TONIGHT IN THE MID 40S TO MID 50S.HIGHS ON FRIDAY WILL
GENERALLY BE IN THE UPPER 50S TO MIDDLE 60S AWAY FROM LAKE
MICHIGAN...WITH COOL ONSHORE FLOW LEADING TO HIGHS ONLY AROUND 50.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 334 PM EDT THU APR 21 2016
MAIN FOCUS ON CONVECTIVE DEVELOPMENT IN FAR WESTERN PARTS OF
FORECAST AREA AS WELL AS UPSTREAM NEAR THE UPPER LOW.
SOME POCKETS OF CLEARING/BREAKS HAVE OCCURRED ALLOWING TEMPERATURES
TO CLIMB INTO THE 60S ACROSS THE AREA AND MAKING A RUN AT 70 IN
WEST/SW LOCATIONS. NARROW PLUME OF HIGHER DEWPOINTS WAS NOW SHIFTING
ACROSS THE FORECAST AREA WITH SLIGHTLY LOWER READINGS UNDER THE
CLEARING AND WHERE CONVECTION WAS ATTEMPTING TO POP. ISOLATED
SHOWERS/STORMS HAVE BEEN DEVELOPING OVER THE LAST 30 TO 60
MINUTES...LIKELY CONTAINING AT LEAST SOME SMALL HAIL. ARC OF STORMS
ONGOING CLOSER TO THE UPPER LOW FROM WATERLOO IOWA TO MOLINE TO WEST
OF SPRINGFIELD IL. HRRR SUGGESTS THIS ACTIVITY WILL MOVE SLOWLY
NORTHEAST AND EXPAND MORE IN THE 22 TO 02Z WINDOW. HAVE KEPT HIGH
SCT TO NUMEROUS SHOWERS WITH MENTION OF THUNDER THROUGH THE EVENING.
EVE SHIFT MAY NEED TO ADJUST FOR TRENDS. TEMPERATURES WILL SLOWLY
FALL THIS EVENING AS AREA REMAINS IN THE WARM SECTOR...WITH SLOW
FALL OVERNIGHT AS THE COLD FRONT APPROACHES.
UPPER LOW WILL CONTINUE TO OPEN AND LINGER FRIDAY...ONLY DRIFTING
SLOWLY EAST INTO SOUTHERN OHIO BY 00Z SAT. GIVEN UPSTREAM TRENDS
UNDER THE UPPER LOW WITH SCATTERED SHOWERS AROUND...SEE NO REASON TO
MAKE ANY MAJOR CHANGES TO SE HALF OF THE AREA INTO MID AFTERNOON
WITH SCATTERED SHOWERS. WHILE NOT INTRODUCED...MAY NEED TO ADD
PASSING MENTION OF THUNDER AS SFC CAPE INCREASES TO AROUND 500 J/KG
AND MARGINAL LAPSE RATES.
&&
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 334 PM EDT THU APR 21 2016
A MORE PROGRESSIVE FLOW PATTERN WILL TAKE HOLD ON THE LOWER 48 THIS
WEEKEND INTO NEXT WEEK AS A SERIES OF WESTERN CONUS SHORTWAVES
EJECT/SHEAR EAST INTO MORE CONFLUENT/WNW FLOW OVER THE GREAT LAKES
REGION. LUCKILY THE WEEKEND WILL FEATURE DRY CONDITIONS WITH HIGH
PRESSURE IN CONTROL IN BETWEEN WAVES. SATURDAY THE COOLER/SUNNIER
DAY UNDER HIGH PRESSURE WITH WARM ADVECTION BEHIND SFC HIGH ALLOWING
HIGHS TO RETURN INTO THE 70S BY SUNDAY. FRONTAL SYSTEMS WITH THE
AFOREMENTIONED SHORTWAVES THEN BRING MORE UNSETTLED WX NEXT
WEEK...WITH LATEST GUIDANCE FAVORING MONDAY/MONDAY NIGHT AND
WEDNESDAY/WEDNESDAY NIGHT FOR HIGHER POPS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1202 PM EDT THU APR 21 2016
LOWER CLOUDS SHOULD QUICKLY LIFT/DISSIPATE AS DENSER OVERCAST
SHIFTS EAST. VIS SATELLITE SHOWS MORE OF A CELLULAR NATURE TO
CLOUD COVER WITH SCT TO BKN COVERAGE OF CU EXPECTED THROUGH THE
AFTERNOON. WHILE BOTH SITES ARE SEEING A GENERAL LULL
NOW...SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WILL APPROACH/ENTER
THE AIRSPACE OF EACH AIRPORT MAINLY AFTER 20Z. WILL LIKELY LEAVE
ANY MENTION OF THUNDER OUT UNLESS CLEAR SIGNALS BEGIN TO SHOW IN
ABOUT AN HOUR WHEN THE TAFS ARE ISSUED. ACTIVITY WILL CONTINUE
INTO THIS EVENING UNTIL THE LOW AND MAIN COLD FRONT SHIFT EAST
LATE TONIGHT INTO FRIDAY. AT LEAST A PERIOD OF IFR CONDITIONS
STILL LOOKS LIKELY NEAR/AFTER 12Z AS THE UPPER LEVEL SYSTEM MOVES
OVERHEAD AND WILL BE SLOW TO LEAVE...ESPECIALLY AT KFWA.
&&
.MARINE...
WEBCAMS SHOWING A GOOD DEAL OF DENSE FOG IN THE NEARSHORE WATERS
WARRANTING ISSUANCE OF A MARINE DENSE FOG ADVISORY INTO THIS
EVENING UNTIL COLDER AIR STARTS TO MOVE IN. WILL ALSO HOIST SMALL
CRAFT ADVISORY FOR FRIDAY INTO FRIDAY EVENING FOR INCREASING NW
FLOW AND HIGHER WAVES.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...DENSE FOG ADVISORY UNTIL 2 AM EDT FRIDAY FOR LMZ043-046.
SMALL CRAFT ADVISORY FROM 8 AM FRIDAY TO 2 AM EDT SATURDAY FOR
LMZ043-046.
&&
SYNOPSIS...FISHER
SHORT TERM...FISHER
LONG TERM...STEINWEDEL
AVIATION...FISHER
MARINE...FISHER
VISIT US AT WWW.WEATHER.GOV/IWX
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Apr 21, 3:53 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 PM EDT THU APR 21 2016 INZ003>005-012>016-020-022>024-032-MIZ077-078-222000- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-MIAMI-WABASH-GRANT-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE... MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON... WARSAW...WINONA LAKE...SYRACUSE...MENTONE...MONTICELLO...MONON... BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...MARION...GAS CITY...UPLAND... NILES...BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS 353 PM EDT THU APR 21 2016 /253 PM CDT THU APR 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS IN EXCESS OF 40 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AND AGAIN WEDNESDAY. IT IS TOO EARLY TO DETERMINE ANY RISK FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SEVERE WEATHER IS NOT EXPECTED THROUGH TONIGHT AND SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OF ONE HALF INCH IN SIZE OR GREATER AND ANY WIND GUSTS IN EXCESS OF 45 MPH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ006>009-017-018-025>027-033-034-MIZ079>081-OHZ001-002-004-005-015- 016-024-025-222000- LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS- ADAMS-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA... FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON... ARCHBOLD...SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE... NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE... OTTAWA...LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA... VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 353 PM EDT THU APR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AND AGAIN WEDNESDAY. IT IS TOO EARLY TO DETERMINE ANY RISK FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-222000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 353 PM EDT THU APR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. AREAS OF DENSE FOG ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY FRIDAY AND FRIDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AND AGAIN WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Apr 21, 3:20 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 320 PM EDT THU APR 21 2016 INZ003>005-012>016-020-022>024-032-MIZ077-078-212100- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-MIAMI-WABASH-GRANT-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER... PERU...GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER... MARION...GAS CITY...UPLAND...NILES...BENTON HARBOR...ST. JOSEPH... FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS 320 PM EDT THU APR 21 2016 /220 PM CDT THU APR 21 2016/ ...SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON ACROSS SOUTHWEST LOWER MICHIGAN AND NORTH CENTRAL INDIANA. A FEW OF THE STORMS MAY PRODUCE SOME PEA TO ONE HALF INCH SIZED HAIL AND WIND GUSTS IN EXCESS OF 40 MPH THROUGH EARLY EVENING.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 4:27 PM EDT | Marine Dense Fog Advisory | IWX | 10 hr | |
| Apr 21, 4:42 PM EDT | Special Weather Statement | IWX | Howard | 33 min |
| Apr 21, 5:14 PM EDT | Special Weather Statement | IWX | Elkhart | 46 min |
| Apr 21, 5:16 PM EDT | Special Weather Statement | IWX | Saint Joseph | 29 min |
| Apr 21, 5:22 PM EDT | Special Weather Statement | IWX | Wabash | 38 min |
| Apr 21, 5:46 PM EDT | Special Weather Statement | IWX | LaGrange | 44 min |
| Apr 21, 5:55 PM EDT | Special Weather Statement | IWX | Grant | 35 min |
| Apr 21, 6:35 PM EDT | Special Weather Statement | IWX | Whitley | 40 min |
| Apr 21, 6:51 PM EDT | Special Weather Statement | IWX | Steuben | 39 min |
| Apr 21, 5:38 PM EDT | Special Weather Statement | IWX | Cass | 37 min |
| Apr 21, 6:39 PM EDT | Special Weather Statement | IWX | Saint Joseph | 36 min |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.